# SDR SWAA2022080126783

- Difficulty date: July 7, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 52,033 hours, 28,008 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 191D BODY FAIRING AT FUSELAGE EXTERIOR 2022-383815 / [01] TOOL USED CALIPER PN: 500-193-30; SN: 0000285; D/D: 10/DEC/22.;[02] TOOL USED HOT BONDER PN: HCS9200B; SN: 18175478; D/D: 05/AUG/22.;[03] TOOL USED SCALE PN: 91847; SN: AE-409314; D/D: 06/JUN/23.;[04] REPAIRED ACCESS PANEL 191D BODY FAIRING AT FUSELAGE EXTERIOR IAW B737-700 SRM 51-70-04-2R-2 REPAIR 2. SEE INDIVIDUAL SIGN OFFS BELOW.;[05] JOB TASK COMPLETED.
